Alert archive / Indiana / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 155, NWS Northern Indiana

September 22, 2005Steuben County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Sep 22, 2005, 6:47 PM EST for Steuben County, Indiana. It was in force for 58 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 22, 2005, 6:47 PM EST (23:47 UTC)
Expired
Sep 22, 2005, 7:45 PM EST
In force
58 min
Issued by
NWS Northern Indiana
Area
Counties, with a storm outline in the text

County Steuben County, IN

The radar

The Northern Indiana radar (KIWX), 65 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 22, 6:48 PM ESTHAIL 0.75Fremont, IN
Sep 22, 6:48 PM ESTHAIL 0.88Fremont, INFIRESTATION DOWNTOWN
Sep 22, 7:00 PM ESTTSTM WND DMGFremont, INTWO 12 INCH DIAMETER TREES DOWN. ALL POWER IS OUT IN FREMONT AND ALL LAND PHONES NOT WORKING.
Sep 22, 7:10 PM ESTHAIL 11 W Angola, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 11.8 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2005-09-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2005-09-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
917 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIWX 222348
SVRIWX
INC151-230045-
/O.NEW.KIWX.SV.W.0155.050922T2347Z-050923T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
647 PM EST THU SEP 22 2005

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  STEUBEN COUNTY IN INDIANA

* UNTIL 745 PM EST

* AT 646 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  SEVERE STORM WAS LOCATED NEAR FREMONT...OR ABOUT 7 MILES NORTHEAST
  OF ANGOLA...AND MOVING EAST AT 40 MPH.

* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...    
  FREMONT...
  POKAGON STATE PARK...
  LAKE JAMES...
  ORLAND...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 4176 8519 4162 8520 4154 8501 4153 8480
      4177 8481

$$

HITCHCOCK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 22, 6:45 PM EST, 2 minutes earlier.

Area forecast discussion, Sep 22, 6:45 PM EST, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
645 PM EST THU SEP 22 2005

.AVIATION...
TIMING OF ELEVATED STORMS ACROSS SOUTHERN LAKE MICHIGAN INTO KSBN
01-04Z TIMEFRAME...AND A FEW HOURS LATER AT KFWA. SOME CONVECTION
CURRENTLY FIRING TO THE WEST OF KFWA AHEAD OF KIWX 88D
FINELINE/FRONT MOVING SOUTHEAST THROUGH CWA. HOWEVER STORMS IN THIS
AREA HAVING DIFFICULTY WITH CAPPED ENVIRONMENT 50-75 J/KG MLCIN.
QUESTIONABLE IF THESE STORMS WILL MAINTAIN INTO KFWA...SO HAVE
COVERED WITH A VCTS/CB AND KEEP FOCUS ON ELEVATED LINE/TIMING. POST
FRONTAL COOLING/SATURATION OF LOW LEVELS LEADING TO DEVELOPMENT OF
WIDESPREAD SC/ST...FOR NOW HAVE PLAYED LOW END OF MVFR CONDITIONS
LATE TONIGHT...HOWEVER WILL HAVE TO MONITOR BOTH SITES GIVEN DEGREE
OF SATURATION/LCL AOB 1000 FT 09-13Z TIMEFRAME.
&&

.SHORT TERM...
EVENING SEVERE WEATHER POTENTIAL...

WARM SECTOR CONTINUES TO DESTABILIZE THIS AFTERNOON. STRONG SURFACE
HEATING COUPLED WITH BOUNDARY LAYER DEWPOINTS NEAR 70F OVER NW
INDIANA AND NE ILLINOIS HAVE CONTRIBUTED TO SBCAPE OF AROUND 3000
J/KG OVER THE WESTERN CWA. PLUME OF STEEP MID LEVEL LAPSE RATES OF
AROUND 7C/KM IN THE 700MB TO 500MB LAYER MARK AN ELEVATED MIXED
LAYER /EML/ PLUME WHICH HAS ADVECTED OFF OF THE HIGH PLAINS. THE EML
HAS EFFECTIVELY CAPPED THE WARM SECTOR WITH 50 TO 100 J/KG OF CIN
REMAINING DESPITE THE STRONG SURFACE HEATING. DEEP LAYER SHEAR IS
SUFFICIENT FOR STORM ORGANIZATION WITH AROUND 40KTS 0-6KM SHEAR OVER
THE NORTHERN HALF OF THE CWA. OTHER SEVERE WEATHER PARAMETERS
LOOKING FAVORABLE INCLUDING 0-3KM EHI AND CRAVEN/BROOKS SIGNIFICANT
SEVERE PARAMETER. THE MAIN LIMITING FACTOR WILL BE THE
AFOREMENTIONED CAP IN PLACE.

WEAK PRE-FRONTAL TROUGH NOW PUSHING INTO NW INDIANA HAS NOTHING MORE
THAN SOME WEAK CU DEVELOPMENT. SUSPECT CONVERGENCE ALONG THIS
FEATURE WILL NOT BE SUFFICIENT TO ALLOW SURFACE BASED PARCELS TO
ACHIEVE THE LFC. ONGOING CONVECTION ACROSS EXTREME SOUTHEAST
WISCONSIN AND SOUTHERN LAKE MICHIGAN IS FORMING ALONG THE MAIN
SURFACE COLD FRONT. EXPECT CONVECTION TO CONTINUE TO BUILD ALONG AND
JUST ON THE COLD SIDE OF THE FRONT WHERE MASS CONVERGENCE IS
MAXIMIZED. CONVECTION WILL LIKELY EXPAND IN COVERAGE AND SPREAD
SOUTHEAST ACROSS THE CWA THIS EVENING. THINK MAIN SEVERE WEATHER
CHANCE WILL BE LIMITED IN DURATION WITH A WINDOW BETWEEN LATE
AFTERNOON AND MID EVENING. PRIMARY THREAT WILL BE LARGE HAIL WITH
SLIGHTLY ELEVATED STORMS JUST BEHIND THE FRONT ALTHOUGH A
CONDITIONAL THREAT FOR DAMAGING WIND EXISTS WITH ANY STORM WHICH IS
SURFACE BASED IMMEDIATELY ALONG THE FRONT. CONVECTION MAY
TRANSITION INTO AN MCS BY LATE EVENING WITH SEVERE WEATHER THREAT
DIMINISHING AND HEAVY RAIN BECOMING THE PRIMARY HAZARD.

OVERNIGHT AND FRIDAY...
COLD FRONT PUSHES SOUTH THROUGH THE CWA OVERNIGHT WITH STRONG CAA
AFTER MIDNIGHT OVER THE NORTH AS H85 TEMPS DROP TO NEAR 10C BY 12Z
FRI. EXPANSIVE AREA OF LOW CLOUD BEHIND THE FRONT WILL KEEP SKIES
MOSTLY CLOUDY THROUGH THE NIGHT. ON FRIDAY THE FRONT BECOMES
INCREASINGLY PARALLEL TO THE MID LEVEL FLOW AND WILL STALL OUT OVER
THE OHIO VALLEY. WILL CONTINUE WITH CHANCE POPS OVER THE SOUTHERN
HALF OF THE CWA GIVEN PROXIMITY OF FRONT AND WEAK WAA/ISENTROPIC
UPGLIDE DEVELOPING. SKIES WILL REMAIN MOSTLY CLOUDY OVER THE SOUTH
WITH AT LEAST A FEW BINOVC OVER THE NORTH AS DRYING AND SUBSIDENCE
INCREASE. MUCH COOLER THAN TODAY WITH HIGHS IN THE LOW 70S NORTH TO
MID 70S OVER THE SW CORNER OF THE CWA.

&&

.LONG TERM...
FRIDAY NIGHT THROUGH THURSDAY...

HIGH PRES RIDGE WILL EXTEND FROM ERN ONTARIO TO THE UPR OH VALLEY AT
START OF LONG TERM PD WITH CDFNT STALLED OUT NEAR THE MASON-DIXON
LINE. GFS HAS BEEN CONSISTENT IN FCSTG WK MID LEVEL TROFS MOVG
ACROSS THE AREA ALONG NRN PERIPHERY OF SUBTROPICAL RIDGE LOCATED
OVER SERN U.S.. THIS COMBINED WITH WK LOW LEVEL WARM/MOIST ADVECTION
PATTERN ON BACKSIDE OF DEPARTING RIDGE RESULTING IN SOME LIGHT
PRECIP ACROSS OUR AREA FRI NGT AND SAT. NAM HAS BEEN BACK AND
FORTH WITH THIS SOLUTION WITH LAST COUPLE OF RUNS SUGGESTING RIDGE
WILL WIN OUT AND CWA WILL STAY DRY THROUGH THIS TIME FRAME. LEANED
TOWARD MORE CONSISTENT GFS SOLUTION WHICH WAS IN AGREEMENT WITH OUR
GOING FCSTS.

NEXT PROBLEM IS A FAIRLY STRONG SHRTWV OFF THE PAC NW THIS AFTN.
STLT SHOWING BAROCLINIC LEAF ASSOCD WITH THE SHRTWV SUPPORTING
STRENGTH DEPICTED BY MODELS. ALL MODELS SPLIT THE FLOW WITH THIS
SYSTEM WITH A NRN STREAM TROF MOVG ACROSS THE GRTLKS SUN/MON AND SRN
STREAM LOW CUTTING OFF, WEST OF CA BY THAT TIME. HWVR, GFS IS
CONSIDERABLY SLOWER/WEAKER WITH THE CDFNT AND IS PREFERRED AS NAM
APPEARS TO BE OUTLIER WITH MOVEMENT OF RITA TOO FAR TO THE WEST.
MORE NELY TRACK OF HURRICANE SUPPORTS SLOWER MOVG, LESS DEFINED
CDFNT FCST BY THE GFS. THUS, LEFT SAT NGT DRY AND CONTD WITH A
CHC OF TSTMS SUN-SUN NGT AS SLOW MOVG CDFNT MOVES THROUGH THE AREA.

HIGH PRES THEN DOMINATES MON/TUE, WITH GFS/ECMWF IN GOOD AGREEMENT
THAT ANOTHER STRONG SHRTWV WILL TOP THE RIDGE ALONG CANADIAN PACIFIC
COAST AND DIG SE TOWARD THE GRTLKS WITH CHC OF TSTMS AS THIS SYSTEM
MOVES THROUGH THE AREA WED.  FOLLOWED THIS SYSTEM WITH HIGH
PRESSURE AND FAIR WX THU. MODELS CURRENTLY INDICATING DELTA TS IN
THE UPR TEENS THU, BUT FLOW ANTICYCLONIC AND AMS QUITE DRY JUST WENT
WITH PC SKIES ATTM.

WITH GFS MODEL OF CHOICE THROUGH THE PD COULDNT FIND MUCH REASON TO
DEVIATE SGFNTLY FROM MAV/MEX TEMPS AND ONLY MINOR CHANGES MADE.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY MICHIGAN CITY TO ST JOSEPH TIL 17Z FRI.
&&

AVIATION...MURPHY
SHORT TERM...HITCHCOCK
LONG TERM....TAYLOR
Hazardous weather outlook, Sep 22, 5:09 AM EST, 13 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
509 AM EST THU SEP 22 2005

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-231008-
ADAMS IN-ALLEN OH-ALLEN IN-BERRIEN MI-BLACKFORD IN-BRANCH MI-CASS MI-
CASS IN-DE KALB IN-DEFIANCE OH-ELKHART IN-FULTON OH-FULTON IN-
GRANT IN-HENRY OH-HILLSDALE MI-HUNTINGTON IN-JAY IN-KOSCIUSKO IN-
LA PORTE IN-LAGRANGE IN-MARSHALL IN-MIAMI IN-NOBLE IN-PAULDING OH-
PULASKI IN-PUTNAM OH-ST. JOSEPH MI-ST. JOSEPH IN-STARKE IN-
STEUBEN IN-VAN WERT OH-WABASH IN-WELLS IN-WHITE IN-WHITLEY IN-
WILLIAMS OH-
INCLUDING THE CITIES OF...ANGOLA...ARCHBOLD...AUBURN...
BENTON HARBOR...BENTON HEIGHTS...BERNE...BLUFFTON...BREMEN...BRYAN...
BUCHANAN...BUTLER...COLDWATER...COLUMBIA CITY...DECATUR...DEFIANCE...
DELPHOS...DOWAGIAC...DUNKIRK...DUNLAP...ELKHART...FAIR PLAIN...
FAIRMOUNT...FORT SHAWNEE...FORT WAYNE...GARRETT...GAS CITY...
GEORGETOWN...GOSHEN...GRANGER...GRISSOM AFB...GULIVOIRE PARK...
HARTFORD CITY...HICKSVILLE...HILLSDALE...HUNTINGTON...KENDALLVILLE...
KNOX...LA PORTE...LAGRANGE...LIGONIER...LIMA...LOGANSPORT...MARION...
MICHIGAN CITY...MISHAWAKA...MONTICELLO...MONTPELIER...NAPOLEON...
NAPPANEE...NEW HAVEN...NILES...NORTH MANCHESTER...OSSIAN...OTTAWA...
PERU...PLYMOUTH...PORTLAND...ROCHESTER...SIMONTON LAKE...
SOUTH BEND...ST. JOSEPH...STURGIS...SWANTON...SYRACUSE...
THREE RIVERS...TRAIL CREEK...TRI-LAKES...UPLAND...VAN WERT...
WABASH...WARSAW...WAUSEON...WESTVILLE...WINAMAC AND WINONA LAKE
509 AM EST THU SEP 22 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN INDIANA...NORTHWEST
OHIO AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL ACCOMPANY A COLD FRONT AS IT PUSHES
SOUTH INTO THE LOWER GREAT LAKES AND OHIO VALLEY REGION TODAY AND
TONIGHT. THERE IS A THREAT FOR SEVERE STORMS WITH THIS FRONT
...MAINLY THIS AFTERNOON AND EVENING. THE PRIMARY SEVERE WEATHER
THREAT WILL BE DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...

THERE WILL BE A CHANCE OF THUNDERSTORMS SATURDAY AFTERNOON...
SUNDAY...AND SUNDAY NIGHT.  IT IS TOO EARLY AT THIS TIME TO DETERMINE
THE SEVERE RISK OF THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON AND EVENING.

&&
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES, OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-061-231008-
509 AM EST THU SEP 22 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL ACCOMPANY A COLD FRONT AS IT PUSHES
SOUTH INTO THE LOWER GREAT LAKES TODAY. THERE IS A THREAT
FOR SEVERE STORMS WITH THIS FRONT...MAINLY THIS AFTERNOON.
THE PRIMARY SEVERE WEATHER THREAT WILL BE DAMAGING WINDS IN
EXCESS OF 50 KNOTS AND LARGE HAIL.

ALSO...NORTH TO NORTHEAST WINDS OF 15 TO 25 KNOTS WILL OCCUR BEHIND
THE COLD FRONT THIS AFTERNOON THROUGH FRIDAY.  THIS WILL RESULT IN
WAVES OF 3 TO 5 FEET LATE THIS AFTERNOON...BUILDING TO 5 TO 8 FEET
OVERNIGHT.  WAVES WILL GRADUALLY SUBSIDE TO 2 TO 4 FEET BY FRIDAY
AFTERNOON.  THESE WAVES WILL POSE A HAZARD TO SMALL CRAFTS.

.DAYS TWO THROUGH SEVEN...

THERE WILL BE A CHANCE OF THUNDERSTORMS SATURDAY AFTERNOON...
SUNDAY...AND SUNDAY NIGHT.  IT IS TOO EARLY AT THIS TIME TO DETERMINE
THE SEVERE RISK OF THESE STORMS.

&&
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/MARINE

In the hours before

Local storm report, Sep 22, 6:07 PM EST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
607 PM EST THU SEP 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             MONTGOMERY              41.78N 84.81W
09/22/2005  0.88 INCH        HILLSDALE          MI   EMERGENCY MNGR

&&

STEVENS
Local storm report, Sep 22, 6:14 PM EST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
614 PM EST THU SEP 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             5 N ANGOLA              41.72N 85.00W
09/22/2005  0.88 INCH        STEUBEN            IN   AMATEUR RADIO

&&

STEVENS
Local storm report, Sep 22, 6:24 PM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
624 PM EST THU SEP 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     HAIL             4 N ANGOLA              41.70N 85.00W
09/22/2005  0.75 INCH        STEUBEN            IN   AMATEUR RADIO

0623 PM     HAIL             FREMONT                 41.73N 84.93W
09/22/2005  1.75 INCH        STEUBEN            IN   AMATEUR RADIO

0610 PM     TSTM WND DMG     FREMONT                 41.73N 84.93W
09/22/2005                   STEUBEN            IN   AMATEUR RADIO

            NUMEROUS 3 INCH LIMBS DOWN. DEAD TREE BLOWN OVER.

&&

STEVENS
Local storm report, Sep 22, 6:30 PM EST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
630 PM EST THU SEP 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             6 E FREMONT             41.73N 84.82W
09/22/2005  1.75 INCH        STEUBEN            IN   AMATEUR RADIO

&&

STEVENS
Local storm report, Sep 22, 6:33 PM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
633 PM EST THU SEP 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     HAIL             6 SE MONTGOMERY         41.72N 84.72W
09/22/2005  0.88 INCH        HILLSDALE          MI   TRAINED SPOTTER

&&

STEVENS
Local storm report, Sep 22, 6:46 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
646 PM EST THU SEP 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             MONTGOMERY              41.78N 84.81W
09/22/2005  0.88 INCH        HILLSDALE          MI   EMERGENCY MNGR

&&

STEVENS

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 22, 6:39 AM ESTSpecial Marine WarningIWX66 min
Sep 22, 5:50 PM ESTSevere Thunderstorm WarningIWXSteuben55 min
Sep 22, 6:04 PM ESTSpecial Marine WarningIWX2 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.